Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 25, Heft 4

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Öffentlich zugänglich
    Frontmatter
    7. August 2015
    Seiten: I-IV
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On groups with automorphisms generating recurrent sequences of the maximal period
    7. August 2015
    Aleksandr V. Akishin
    Seiten: 187-192
  • 7. August 2015
    Evgeniy. K. Alekseev, Ekaterina K. Karelina
    Seiten: 193-202
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Free commutative medial n-ary groupoids
    7. August 2015
    Sergey S. Davidov
    Seiten: 203-210
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Complexity of implementation of parity functions in the implication–negation basis
    7. August 2015
    Yuriy A. Kombarov
    Seiten: 211-231
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Closed classed of three-valued logic that contain essentially multiplace functions
    7. August 2015
    Sergey S. Marchenkov
    Seiten: 233-240
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    A generalization of Ore’s theorem on irreducible polynomials over a finite field
    7. August 2015
    Alexander A. Nechaev, Vladimir O. Popov
    Seiten: 241-243
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Rings whose finitely generated right ideals are quasi-projective
    7. August 2015
    Askar A. Tuganbaev
    Seiten: 245-251

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/25/4/html?lang=de
Button zum nach oben scrollen